RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2009, Volume 45, Issue 3, Pages 73–78 (Mi ppi1990)  

This article is cited in 3 scientific papers (total in 3 papers)

Large Systems

On symmetric matrices with indeterminate leading diagonals

A. V. Seliverstov, V. A. Lyubetsky

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We consider properties of the matrix of a real quadratic form that takes a constant value on a sufficiently large set of vertices of a multidimensional cube centered at the origin given that the corresponding quadric does not separate vertices of the cube. In particular, we show that the number of connected components of the graph of the matrix of such a quadratic form does not change when one edge of the graph is deleted.

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2009, 45:3, 258–263

Bibliographic databases:

UDC: 621.391.1+519.64
Received: 04.12.2008
Revised: 10.04.2009

Citation: A. V. Seliverstov, V. A. Lyubetsky, “On symmetric matrices with indeterminate leading diagonals”, Probl. Peredachi Inf., 45:3 (2009), 73–78; Problems Inform. Transmission, 45:3 (2009), 258–263

Citation in format AMSBIB
\Bibitem{SelLyu09}
\by A.~V.~Seliverstov, V.~A.~Lyubetsky
\paper On symmetric matrices with indeterminate leading diagonals
\jour Probl. Peredachi Inf.
\yr 2009
\vol 45
\issue 3
\pages 73--78
\mathnet{http://mi.mathnet.ru/ppi1990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2590745}
\zmath{https://zbmath.org/?q=an:05656604}
\transl
\jour Problems Inform. Transmission
\yr 2009
\vol 45
\issue 3
\pages 258--263
\crossref{https://doi.org/10.1134/S0032946009030065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271088300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350507971}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1990
  • http://mi.mathnet.ru/eng/ppi/v45/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Yu. Gorbunov, A. V. Seliverstov, V. A. Lyubetsky, “Geometric relationship between parallel hyperplanes, quadrics, and vertices of a hypercube”, Problems Inform. Transmission, 48:2 (2012), 185–192  mathnet  crossref  isi
    2. A. V. Seliverstov, “Zamechaniya o raspolozheniyakh tochek na kvadrikakh”, Model. i analiz inform. sistem, 19:4 (2012), 72–77  mathnet
    3. A. V. Seliverstov, “On monomials in quadratic forms”, J. Appl. Industr. Math., 7:3 (2013), 431–434  mathnet  crossref  mathscinet
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:211
    Full text:40
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018